Tooth infection

Questions and answers on "Tooth infection"

i recently took clindamycin for 7 days because of a tooth infection. on the last day of taking clindamycin i developed severe dry mouth. is this...

doctor1 MD

Thanks for using healthcaremagic.I understand your concern.
Yes.Clindamycin can disrupt the salivary gland's function and cause dry mouth,altered...

Read Full Thread   Ask a Doctor Now

I have been taking penecillan for 2 weeks because of a tooth infection, suddenly today I have a very full sensation in my bladder but very little...

doctor1 MD

Thank you very much for contacting healthcare magic.
You have problem of blood in urine and less urination.That may be because of urinary tract...

Read Full Thread   Ask a Doctor Now

I have a very swollen left side of my face that is caused by a tooth infection. I have had this for 3 days. I am taking antibiodics for this. Today...

doctor1 MD

hello thanks for consulting at hcm..tooth infection could have resulted in ur symptoms,. kindly consult a oral surgeon at the earliest,, for x-rays...

Read Full Thread   Ask a Doctor Now

Recent questions on Tooth infection


Ask Question
Doctor Image
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Drugs/Medications
Related Medical Topics